# SDR TI1R001467

- Difficulty date: May 12, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: 3425
- Condition: Tumbles
- Location: Attitude
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO, TUMBLING, REMOVED AND REPLACED.
